# SDR 2006UALA00278

- Difficulty date: February 13, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 51,247 hours, 28,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LWR SURFACE CRACKED, AFT SIDE JUST FWD OF ELEV STA 98.  LT HORIZONTAL STAB LOWER SURFACE FOUND CRACKED.  NEW SKIN SECTION WAS SPLICED IN BETWEEN STATIONS 105.7 AND 180.  REFERENCE AAR EO 1060094  AND APPROVED WITH AN 8100-9 FORM.
